# SDR P5CA2018120500367

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,930 hours, 20,580 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CABIN PRESSURIZES AT REATES OF 2000+ FEET PER MINUTE ON THE GROUND WHEN APU BLEED SWITCH IS SELECTED - OUTFLOW VALVE SHOULD BE FULL OPEN AT ALL TIMES WITH WEIGHT ON WHEELS. HURTS EARS( PERFORMED FIM TASK 21-31 FT 803 AND OPS CHECK CABIN PRESS SYST. IAW B767 AMM 21-31-00 NO DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE. )
